# SDR USAA030032

- Difficulty date: March 19, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,845 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN PANEL CRACKED TWO PLACES 1.25 INCH AND .750 INCH, STATION 685 BL 0 AT KEELBEAM.  STOP DRILLED CRACKS, INSTALLED EXTERNAL DOUBLER PER EA 53683E.  (M)
